Functiones et Approximatio Commentarii Mathematici

Finite Mordell-Tornheim multiple zeta values

Ken Kamano

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate a finite analogue of the Mordell-Tornheim multiple zeta values (the finite Mordell-Tornheim multiple zeta values). These values can be expressed by a linear combination of finite multiple zeta values, and its rules are described by the shuffle product. As a~corollary, we give a certain relation among finite multiple zeta values.

Article information

Funct. Approx. Comment. Math., Volume 54, Number 1 (2016), 65-72.

First available in Project Euclid: 22 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11M32: Multiple Dirichlet series and zeta functions and multizeta values

Mordell-Tornheim multiple zeta values finite multiple zeta values


Kamano, Ken. Finite Mordell-Tornheim multiple zeta values. Funct. Approx. Comment. Math. 54 (2016), no. 1, 65--72. doi:10.7169/facm/2016.54.1.6.

Export citation


  • D.M. Bradley and X. Zhou, On Mordell-Tornheim sums and multiple zeta values, Ann. Sci. Math. Québec 34 (2010), 15–23.
  • M. Hoffman, The algebra of multiple harmonic series, J. Algebra 194 (1997), 477–495.
  • M. Hoffman, Quasi-symmetric functions and mod $p$ multiple harmonic sums, preprint.
  • M. Kaneko, Finite multiple zeta values (in Japanese), RIMS Kôkyûroku Bessatsu, to appear.
  • M. Kuba, On evaluations of infinite double sums and Tornheim's double series, Sémin. Lothar. Comb. 58 (2008), Article B58d.
  • L.J. Mordell, On the evaluation of some multiple series, J. London Math. Soc. 33 (1958), 368–371.
  • K. Matsumoto, On the analytic continuation of various multiple zeta-functions, Number theory for the millennium, II (Urbana, IL, 2000), 417–440, A K Peters, Natick, MA, 2002.
  • S. Saito and N. Wakabayashi, Sum formula for finite multiple zeta values, J. Math. Soc. Japan, to appear.
  • S. Saito and N. Wakabayashi, The Bowman-Bradley type theorem for finite multiple zeta values, preprint.
  • L. Tornheim, Harmonic double series, Amer. J. Math. 72 (1950), 303–314.
  • H. Tsumura, On Mordell-Tornheim zeta values, Proc. Amer. Math. Soc. 133 (2005), 2387–2393.